Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Feeling tired after recovering from typhoid. Need a proper diet to gain weight

Sir I had a typhoid fever and now I recovered but I am feeling weakness to great extent and I am too thin now I lost considerable amount of wait. I am 26 years old. Sir please recommend me a diet to overcome weakness and to gain wait. Although I recovered but weakness and lose of wait haunt me a lot. Please help me in this regard.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  626
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
hii need to start doing weight training to increase muscle mass and eat high protein foods like eggs, chicken, fish, paneer etc along with high carbs like potato, sweet potatoes, rice, bananas, corn meals every 2-3 hours and increase your meal portion little more than your can also take a 4:1 carb: protein ratio weight gainer from sports supplements shop.. rest well..
Answered: Sat, 24 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor